The quasi-neutral limit of the compressible magnetohydrodynamic flows for ionic dynamics
J. Korean Math. Soc. 2019 Vol. 56, No. 6, 1641-1654
https://doi.org/10.4134/JKMS.j180848
Published online November 1, 2019
Young-Sam Kwon
Dong-A University
Abstract : In this paper we study the quasi-neutral limit of the compressible magnetohydrodynamic flows in the periodic domain $\mathbb{T}^3$ with the well-prepared initial data. We prove that the weak solution of the compressible magnetohydrodynamic flows governed by the Poisson equation converges to the strong solution of the compressible flow of magnetohydrodynamic flows as long as the latter exists.
Keywords : compressible magnetohydrodynamic flows, quasi-neutral limit, relative entropy
MSC numbers : Primary 35L15; Secondary 35L53
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd